# SDR SWI2025F00653

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 43,060 hours, 39,893 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5 MINUTES AFTER TAKEOFF HYD 2 LO PRESS CAUTION MESSAGE, ANNUNCIATED, HYDRAULIC SYSTEM TO QUANTITY REPORTED 5%, BOTH HYDRAULIC SYSTEM TWO PUMPS OPERATED FOR 85 MINUTES WHILE QUANTITY WAS LOW BEFORE LANDING.  (FLIGHT 5472 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESSOCMP VERIFIED #3 HYD SYSTEM IS LEAKING NO #2
